# SDR SWAA2013070918051

- Difficulty date: May 22, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65C2817619
- Part serial: BN534
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR BAY DOOR LOWER LOBE CRACKED.  REPAIRED SKIN IAW SWA EA.
